IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 2189 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1529    
    Printed55    
    Emailed0    
    PDF Downloaded77    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 5  |  Page : 553-554

Factor XI deficiency diagnosed following use of adalimumab


1 Department of Hematology, Bezmialem Vakif University, Faculty of Medicine, Fatih, Istanbul, Turkey
2 Internal Medicine Clinic, Bezmialem Vakif University, Faculty of Medicine, Fatih, Istanbul, Turkey
3 Department of Physical Medicine and Rehabilitation, Bezmialem Vakif University, Faculty of Medicine, Fatih, Istanbul, Turkey

Correspondence Address:
Cumali Karatoprak
Internal Medicine Clinic, Bezmialem Vakif University, Faculty of Medicine, Fatih, Istanbul
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.140596

Rights and Permissions

Adalimumab is a drug used in the treatment of refractory psoriasis. We present a case of a 55-year-old male patient who developed petechiae and purpura after the ninth dose of adalimumab therapy. The results of laboratory investigations revealed factor XI (F.XI) deficiency. It should be recognized that F XI deficiency may develop in patients using long-term adalimumab, leading to increased risk of bleeding.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow